Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS Tulsa, OK

January 21, 2018Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 21, 2018, 9:43 PM CST for Carroll County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2018, 9:43 PM CST (03:43 UTC)
Expired
Jan 21, 2018, 10:30 PM CST
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:05 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

118 
WUUS54 KTSA 220343
SVRTSA
ARC015-087-220430-
/O.NEW.KTSA.SV.W.0006.180122T0343Z-180122T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
943 PM CST SUN JAN 21 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Madison County in northwestern Arkansas...
  Eastern Carroll County in northwestern Arkansas...

* Until 1030 PM CST

* At 942 PM CST, severe thunderstorms were located along a line
  extending from near Huntsville to 4 miles east of Aurora to 2 miles
  east of Witter, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Huntsville...                     Green Forest...
  Carrollton...                     Rudd...
  Pettigrew...                      Kingston...
  Marble...                         Witter...
  Aurora...                         Osage...
  Rule...                           Boston...
  Blue Eye...                       Dryfork...
  Red Star...                       Cabanal...
  Harmony...                        Metalton...
  Weathers...                       Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3577 9369 3595 9369 3601 9382 3650 9341
      3650 9330 3612 9330
TIME...MOT...LOC 0342Z 225DEG 47KT 3606 9373 3600 9363 3593 9364 

HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
235 
WWUS54 KTSA 220355
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
955 PM CST SUN JAN 21 2018

ARC015-087-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-Carroll AR-
955 PM CST SUN JAN 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN MADISON AND EASTERN CARROLL COUNTIES...

At 954 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Marble to 3 miles south of Rudd to 5
miles southeast of Boston, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Green Forest...                   Carrollton...
Rudd...                           Kingston...
Marble...                         Osage...
Rule...                           Boston...
Blue Eye...                       Dryfork...
Red Star...                       Cabanal...
Metalton...                       Weathers...
Connor...                         Coin...
Delmar...                         Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3576 9352
      3576 9360 3595 9363 3619 9366 3650 9341
      3650 9330 3612 9330
TIME...MOT...LOC 0354Z 218DEG 51KT 3623 9359 3617 9349 3578 9355 

HAIL...<.75IN
WIND...60MPH
 
$$
516 
WWUS54 KTSA 220406
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1006 PM CST SUN JAN 21 2018

ARC015-087-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-Carroll AR-
1006 PM CST SUN JAN 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EAST CENTRAL MADISON AND EASTERN CARROLL COUNTIES...

At 1005 PM CST, severe thunderstorms were located along a line
extending from 2 miles northwest of Green Forest to near Carrollton
to 2 miles northwest of Upper Buffalo Wilderness Area, moving 
northeast at 60 mph.  The most danerous part of the line was in 
eastern Carroll County.  

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Green Forest...                   Carrollton...
Rudd...                           Kingston...
Osage...                          Rule...
Blue Eye...                       Dryfork...
Cabanal...                        Metalton...
Weathers...                       Connor...
Coin...                           Delmar...
Denver...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3588 9351 3588 9352 3596 9353
      3628 9358 3650 9341 3650 9330 3612 9330
TIME...MOT...LOC 0405Z 218DEG 52KT 3635 9348 3626 9335 3597 9346 

HAIL...<.75IN
WIND...60MPH
 
$$
119 
WWUS54 KTSA 220414
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1014 PM CST SUN JAN 21 2018

ARC087-220423-
/O.CAN.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-
1014 PM CST SUN JAN 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
      3650 9330 3612 9330
TIME...MOT...LOC 0413Z 217DEG 56KT 3648 9339 3637 9325 3612 9335 

$$

ARC015-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Carroll AR-
1014 PM CST SUN JAN 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN CARROLL COUNTY...

At 1013 PM CST, severe thunderstorms were located along a line
extending from 6 miles west of Roberson Hollow to 6 miles southwest
of Omaha to 4 miles southeast of Osage, moving northeast at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Green Forest...                   Carrollton...
Rudd...                           Osage...
Rule...                           Blue Eye...
Coin...                           Dryfork...
Delmar...                         Denver...
Connor...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
      3650 9330 3612 9330
TIME...MOT...LOC 0413Z 217DEG 56KT 3648 9339 3637 9325 3612 9335 

HAIL...<.75IN
WIND...60MPH
 
$$
113 
WWUS54 KTSA 220423
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1023 PM CST SUN JAN 21 2018

ARC015-220432-
/O.EXP.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Carroll AR-
1023 PM CST SUN JAN 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY WILL
EXPIRE AT 1030 PM CST...

The storms which prompted the warning are moving out of the warned 
area.  Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
      3650 9330 3612 9330
TIME...MOT...LOC 0422Z 270DEG 47KT 3656 9329 3645 9315 3620 9325 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM CST, 51 minutes earlier.

Area forecast discussion, Jan 21, 8:52 PM CST, 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
852 PM CST Sun Jan 21 2018

...UPDATE...

.DISCUSSION...
Showers and thunderstorms continue to lift northeast across far
Eastern and Southeast Oklahoma as well as over Northwest Arkansas
ahead of a cold front/dryline that is just starting to enter into
Eastern Oklahoma. Instability out ahead of the boundary has been
mainly over far Southeast Oklahoma into Western Arkansas with
multiple severe and tornado warnings having been issued this
evening. A tornado watch remains in effect until 11 PM for much of
these locations.

Through tonight...showers and thunderstorms will continue to push
across far Eastern Oklahoma and Northwest Arkansas over the next
few hours as the cold front/dryline makes its way eastward through
the CWA. The instability axis should also continue to shift
eastward with time...though a window of severe potential will
remain over the next couple hours over mainly far Southeast
Oklahoma into Western Arkansas with locally damaging winds and
also a tornado threat possible.

The cold front/dryline looks to be exiting Northwest Arkansas
during the midnight-2am time frame with precip exiting ahead of
the boundary. Behind the boundary...gusty southwest to westerly
winds 15 to 30+mph...much drier air and falling temperatures will
spread over the CWA overnight. Also behind the
boundary...scattering mid/high clouds are forecast with the
potential for increasing low clouds over Northeast Oklahoma as the
upper level low moves east northeast into/through Kansas late
tonight and Monday. These conditions will allow for low
temperatures to get down into upper 30s and 40s for the CWA.

For the evening update...have tweaked hourly
pop/wx/temp/dewpoint grids based on current trends and
observations. Also added a few adjustments to sky and wind grids
to account for the mentioned above. The rest of the forecast seems
to be in good shape at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  49  29  54 /  10  10   0   0
FSM   42  53  32  54 / 100   0   0   0
MLC   42  52  30  55 /  40   0   0   0
BVO   39  47  28  52 /  10  10   0   0
FYV   41  46  29  49 / 100  10   0   0
BYV   41  47  29  48 / 100  10  10   0
MKO   39  49  28  52 /  50   0   0   0
MIO   40  45  28  50 /  70  10  10   0
F10   40  50  29  54 /  30   0   0   0
HHW   42  56  32  57 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
Hazardous weather outlook, Jan 21, 5:05 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CST Sun Jan 21 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CST Sun Jan 21 2018

...Tornado Watch for Western Arkansas and parts of Eastern Oklahoma...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA....Along and east of a line from the northwest tip of
            Arkansas to just of Hugo, Oklahoma.
	ONSET...Now through 1am.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and east of a line from Miami, Oklahoma to near
           Durant, Oklahoma.
	ONSET...Now through 1am.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and east of a line from Miami, Oklahoma to near
           Durant, Oklahoma.
	ONSET...Now through 1am.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Mainly west of a Highway 75 in eastern Oklahoma.
	ONSET...Now through 10pm.

DISCUSSION...
There is some potential for an isolated tornado this evening in
western Arkansas and parts of eastern Oklahoma as thunderstorms
continue to increase and winds aloft become more favorable for
storms.  There is also the risk for a few damaging winds gusts
and isolated reports of hail near quarter size.  The greatest
tornado potential, albeit limited, is expected to be along and
east of a line from Hugo to Fort Smith to Green Forest.  The storms
will shift east and out of the area near or a little after
Midnight.

While storm motions will be fast, training of storms across
the same locations could result in locally excessive rainfall
with some risk of flooding.

Drier air coming in from the west with gusty winds will promote
some enhancement of fire spread in eastern Oklahoma this evening
behind the storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Limited Fire Weather Potential.
TUESDAY...No Hazards.
WEDNESDAY...No Hazards.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty winds behind the cold front will result in some enhancement
of the fire spread potential tomorrow in eastern Oklahoma and
northwest Arkansas.  The higher potential is likely to be in
southeast Oklahoma and west-central Arkansas.

The next weather system to approach the region could result in
some thunderstorm activity on Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 21, 8:47 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 PM CST SUN JAN 21 2018

OKZ076-220315-
Le Flore OK-
847 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 915 PM CST...

At 847 PM CST, a strong thunderstorm was located 4 miles south of
Muse, moving northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Poteau...                         Heavener...
Wister...                         Howe...
Octavia...                        Heavener Runestone State Park...
Muse...                           Big Cedar...
Lake Wister State Park...         Hodgen...

A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.

LAT...LON 3452 9482 3460 9488 3506 9471 3495 9445
      3471 9445 3451 9471
TIME...MOT...LOC 0247Z 226DEG 43KT 3460 9477
Local storm report, Jan 21, 8:48 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST SUN JAN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 NNE HUNTINGTON        35.10N 94.26W
01/21/2018                   SEBASTIAN          AR   EMERGENCY MNGR

            BARN COMPLETELY DESTROYED.

&&

PBS
Special weather statement, Jan 21, 9:04 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CST SUN JAN 21 2018

ARZ020-029-220330-
Sebastian AR-Franklin AR-
904 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND
NORTHEASTERN SEBASTIAN COUNTIES UNTIL 930 PM CST...

At 904 PM CST, a strong thunderstorm was located over Fort Chaffee,
moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Ozark...                          Charleston...
Altus...                          Branch...
Denning...                        Wiederkehr Village...
Washburn...                       Fort Chaffee...
Caulksville...                    Etna...
Alix...                           Meg...
Peter Pender...                   Vesta...
Cecil...                          Ursula...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

A tornado watch remains in effect until 1100 PM CST for west central
Arkansas.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9410 3535 9413 3564 9370
TIME...MOT...LOC 0304Z 226DEG 43KT 3523 9404
Special weather statement, Jan 21, 9:25 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CST SUN JAN 21 2018

ARZ020-220345-
Franklin AR-
925 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN COUNTY
UNTIL 945 PM CST...

At 925 PM CST, strong thunderstorms were located along a line
extending from 4 miles north of Ozark to 4 miles west of Paris.
Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Etna...                           Alix...

This includes Interstate 40 in Arkansas between mile markers 35 and
42.

A tornado watch remains in effect until 1100 PM CST for west central
Arkansas.

LAT...LON 3538 9371 3537 9372 3537 9375 3538 9376
      3540 9379 3542 9380 3531 9381 3531 9385
      3554 9385 3564 9370
TIME...MOT...LOC 0325Z 228DEG 43KT 3555 9381 3531 9380
Special weather statement, Jan 21, 9:35 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 PM CST SUN JAN 21 2018

ARZ011-020-220400-
Madison AR-Franklin AR-
935 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 1000 PM CST...

At 935 PM CST, strong thunderstorms were located along a line
extending from 2 miles east of Japton to 7 miles southeast of Cass.
Movement was northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
St. Paul...                       Aurora...
Saint Paul...                     Pettigrew...
Kingston...                       Marble...
Witter...                         Boston...
Dutton...                         Red Star...
Weathers...                       Taft...

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3578 9352 3576 9355 3577 9370
      3564 9370 3559 9377 3599 9378 3620 9361
      3618 9358 3616 9358 3615 9355 3613 9355
      3612 9349 3608 9348 3608 9345 3599 9345
TIME...MOT...LOC 0335Z 208DEG 54KT 3597 9376 3559 9376
Special weather statement, Jan 21, 9:36 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
936 PM CST SUN JAN 21 2018

OKZ049-076-220415-
Pushmataha OK-Le Flore OK-
936 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA AND SOUTHERN
LE FLORE COUNTIES UNTIL 1015 PM CST...

At 935 PM CST, strong thunderstorms were located along a line
extending from 5 miles east of Albion to 11 miles east of Cloudy.
Movement was northeast at 60 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Heavener...                       Howe...
Octavia...                        Heavener Runestone State Park...
Whitesboro...                     Muse...
Big Cedar...                      Hodgen...
Honobia...

A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.

LAT...LON 3468 9506 3509 9445 3451 9446 3451 9504
      3426 9505 3424 9507 3424 9515 3421 9515
      3420 9517
TIME...MOT...LOC 0335Z 232DEG 54KT 3466 9501 3433 9509

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:02 PM CSTSpecial Weather StatementTSACrawford28 min
Jan 21, 6:41 PM CSTSpecial Weather StatementTSASebastian34 min
Jan 21, 6:42 PM CSTSevere Thunderstorm WarningTSASebastian33 min
Jan 21, 6:58 PM CSTTornado WarningTSAFranklin, Sebastian32 min
Jan 21, 7:26 PM CSTTornado WarningTSAFranklin34 min
Jan 21, 7:58 PM CSTSpecial Weather StatementTSAFranklin32 min
Jan 21, 8:08 PM CSTSpecial Weather StatementTSABenton37 min
Jan 21, 8:21 PM CSTSpecial Weather StatementTSAMadison24 min
Jan 21, 9:04 PM CSTSpecial Weather StatementTSAFranklin26 min
Jan 21, 9:25 PM CSTSpecial Weather StatementTSAFranklin20 min
Jan 21, 9:35 PM CSTSpecial Weather StatementTSAMadison25 min
Jan 21, 9:48 PM CSTSpecial Weather StatementTSAWashington27 min
Jan 21, 10:18 PM CSTSpecial Weather StatementTSACarroll27 min
Jan 21, 10:29 PM CSTSpecial Weather StatementTSACrawford, Sebastian31 min
Jan 21, 10:37 PM CSTSevere Thunderstorm WarningTSACrawford, Sebastian23 min
Jan 21, 10:56 PM CSTSpecial Weather StatementTSACrawford, Franklin34 min
Jan 21, 11:25 PM CSTSpecial Weather StatementTSACarroll, Madison35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.